# SDR 05FDEA03254

- Difficulty date: October 6, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727-200
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR LOWER CHORD IS DENTED AND CHAFED FROM CENTER TO AFT CORNER.  REMOVED AND REPLACED LOWER CENTER CHORD IAW SRM 51-30-2.
